Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ J$-noetherian integral domains with $ 1$ in the stable range


Author: William J. Heinzer
Journal: Proc. Amer. Math. Soc. 19 (1968), 1369-1372
MSC: Primary 13.15
DOI: https://doi.org/10.1090/S0002-9939-1968-0231817-6
MathSciNet review: 0231817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, $ K$-theory and stable algebra, Inst. Hautes Etudes Sci. Publ. Math. No. 22 (1964), 5-60. MR 0174604 (30:4805)
  • [2] D. Estes and J. Ohm, Stable range in commutative rings, J. Algebra 7 (1967), 343-362. MR 0217052 (36:147)
  • [3] P. Jaffard, Les systèmes d'idéaux, Dunod, Paris, 1960. MR 0114810 (22:5628)
  • [4] W. Krull, Beiträge zur Arithmetik kommutativer Integritätsbereiche. I, Math Z. 41 (1936), 544-577. MR 1545646

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.15

Retrieve articles in all journals with MSC: 13.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231817-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society